Trudy Matematicheskogo Instituta imeni V.A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklova, 2020, Volume 309, Pages 110–119 (Mi tm4070)  

On a Problem of Multidimensional Tauberian Theory

Yu. N. Drozhzhinov

Steklov Mathematical Institute of Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991 Russia

Abstract: In many Tauberian theorems, the asymptotic properties of functions were investigated with respect to a predefined function (usually in the scale of regularly varying functions). In this paper, we address an alternative problem: Given a generalized function, does it have asymptotics with respect to some regularly varying function? We find necessary and sufficient conditions for the existence of quasiasymptotics of those generalized functions whose Laplace transforms have a bounded argument in a tube domain over the positive orthant. Moreover, we point out a regularly varying function with respect to which quasiasymptotics exists. It turns out that the modulus of a holomorphic function in a tube domain over the positive orthant in the purely imaginary subspace on rays emanating from the origin behaves as a regularly varying function. We use the obtained results to find the quasiasymptotics of the generalized Cauchy problem for convolution equations whose kernels are passive operators.

DOI: https://doi.org/10.4213/tm4070

Full text: PDF file (203 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2020, 309, 97–106

Bibliographic databases:

UDC: 517.53
Received: April 24, 2019
Revised: April 24, 2019
Accepted: January 16, 2020

Citation: Yu. N. Drozhzhinov, “On a Problem of Multidimensional Tauberian Theory”, Modern problems of mathematical and theoretical physics, Collected papers. On the occasion of the 80th birthday of Academician Andrei Alekseevich Slavnov, Trudy Mat. Inst. Steklova, 309, Steklov Math. Inst. RAS, Moscow, 2020, 110–119; Proc. Steklov Inst. Math., 309 (2020), 97–106

Citation in format AMSBIB
\Bibitem{Dro20}
\by Yu.~N.~Drozhzhinov
\paper On a Problem of Multidimensional Tauberian Theory
\inbook Modern problems of mathematical and theoretical physics
\bookinfo Collected papers. On the occasion of the 80th birthday of Academician Andrei Alekseevich Slavnov
\serial Trudy Mat. Inst. Steklova
\yr 2020
\vol 309
\pages 110--119
\publ Steklov Math. Inst. RAS
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm4070}
\crossref{https://doi.org/10.4213/tm4070}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4133447}
\elib{https://elibrary.ru/item.asp?id=45384964}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2020
\vol 309
\pages 97--106
\crossref{https://doi.org/10.1134/S0081543820030086}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000557522500008}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85089095501}


Linking options:
  • http://mi.mathnet.ru/eng/tm4070
  • https://doi.org/10.4213/tm4070
  • http://mi.mathnet.ru/eng/tm/v309/p110

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:93
    References:5
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022